MAUDE Adverse Event Report: ARTHREX, INC. LOW-PROFILE AC REPAIR SYSTEM; WASHER, BOLT, NUT

ARTHREX, INC. LOW-PROFILE AC REPAIR SYSTEM; WASHER, BOLT, NUT
Model Number LOW-PROFILE AC REPAIR SYSTEM
Medical Device Problem Code Failure to Advance (2524)
Health Effect - Clinical Code Insufficient Information (4580)
Date of Event 11/13/2023
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The contribution of the device to the reported event could not be determined as the device was not returned for evaluation.The root cause of the event could not be determined from the information available and without device evaluation.If the device becomes available for evaluation, a follow-up report will be submitted.
 
Event or Problem Description
On 11/14/2023, it was reported by an arthrex subsidiarity employee via email that the sutures from an ar-2371 low profile ac tightrope implant system did not go through the buttonhole.Also, the chinese finger trapped was placed in an unusual position.This was discovered during a procedure on (b)(6) 2023.Additional information received on 11/17/2023: the chinese finger trap, which is the black and white sutures, were located distal to the top hat button.This was discovered upon opening the package.The case was completed using another ar-2371 low profile ac tightrope implant system.
 
Additional Manufacturer Narrative
The complaint allegation is confirmed.One unpackaged ar-2371 serial/batch number (b)(6) was received for investigation.The visual inspection revealed that the white uhmwpe braid was not included with the returned device.Additionally, it was observed that the button suture assembly system had sustained damage.Due to the device being damaged, no functional tests can be applied.The most likely cause(s) for the reported failure can be attributed to user error.According to dfu-0147.Revision 2.G.Precautions.2.Load the acl/pcl tightrope button over the un-spliced, thinner portion of the acl/pcl tightrope suture to assist assembly.Once assembled slide the acl/pcl tightrope button down to the thicker, spliced portion of the acl/pcl tightrope suture to help prevent disassembly.

Brand Name
LOW-PROFILE AC REPAIR SYSTEM
Common Device Name
WASHER, BOLT, NUT
Manufacturer (Section D)
ARTHREX, INC.
1370 creekside boulevard
naples FL 34108 1945
Manufacturer (Section G)
ARTHREX, INC.
1370 creekside boulevard
naples FL 34108 1945
Manufacturer Contact
emily shafer
8009337001
MDR Report Key18298475
Report Number1220246-2023-09330
Device Sequence Number7520590
Product Code HTN
UDI-Device Identifier00888867256637
UDI-Public00888867256637
Combination Product (Y/N)N
Initial Reporter CountryJA
PMA/510(K) Number
K052776
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,Company Representative
Initial Reporter Occupation Administrator/Supervisor
Type of Report Initial,Followup
Report Date (Section B) 08/26/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberLOW-PROFILE AC REPAIR SYSTEM
Device Catalogue NumberAR-2371
Device Lot Number15107427
Was Device Available for Evaluation? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 11/14/2023
Supplement Date Received by Manufacturer07/31/2024
Initial Report FDA Received Date12/10/2023
Supplement Report FDA Received Date08/26/2024
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Date Device Manufactured06/21/2023
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown